Automorphisms of two families of extended non binary cyclic Goppa Codes

  • J. A. Thiong-Ly
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 228)


We give automorphisms subgroups of two classes of extended non binary Goppa Codes.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    — E.R. Berlekamp, O. Moreno "Extended Double Error Correcting Binary Goppa Codes are Cyclic". IEEE, nov. 1973. p. 817–818.Google Scholar
  2. [2]
    — V.D. Goppa: "A new class of Linear Error Correcting Codes". Prob. Peredach Inform, Vol. 6, pp. 24–30.Google Scholar
  3. [3]
    — O. Moreno: "Symmetries of binary Goppa Codes". IEEE Transactions on Information Theory, Vol. TT 25, no 9, p. 609–612, Sept. 1979.Google Scholar
  4. [4]
    — K.K. Tzeng, K. Zimmerman: "On Extending Goppa Codes to Cyclic Codes". IEEE, nov. 1975, p. 712–716.Google Scholar
  5. [5]
    — F.J. Mc Williams, NJA Sloane: "The Theory of Error Correcting Codes". North-Holland, 1977.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1986

Authors and Affiliations

  • J. A. Thiong-Ly
    • 1
  1. 1.Lab. LSIUniversity P. SabatierToulouse CedexFrance

Personalised recommendations